Post Orgasmic Illness Syndrome (P.O.I.S.)

General Category => General POIS Discussions => Topic started by: Aladin on May 12, 2021, 09:44:32 AM

Title: periodical POIS
Post by: Aladin on May 12, 2021, 09:44:32 AM
I have been believing i solved my pois problems. For 4 months, it was enough to take an antihistamine drug after orgasm and i would be all ok the next day.  I grew braver and braver, at a given point masturbating 4x a week.
Unfortunately, POIS is all back in all its force now.
Can others relate to such temporal ups and downs?  I'm even not sure anymore wether it was the antihistamine that saved me those 4 months or wether it was just a temporary POIS-pause...
Title: Re: periodical POIS
Post by: Journey on May 13, 2021, 04:25:58 AM
Histamine and mast cell activation could have built up again, antihistamines lowered it under the POIS barrier
Title: Re: periodical POIS
Post by: Aladin on May 14, 2021, 02:03:07 PM
Journey, thanks for the reply: it sounds as comoing from someone who knows what he's speaking about.

Can you pls elaborate a bit further? I admit i havent understood it completely.